• seeking info seeking info
    September 01, 2009
    congestive heart failure effect orgasm?
    seeking info seeking info
    September 01, 2009

    Can having congestive heart failure affect your ability to get all the way to orgasm?  I do have an implanted defibrillator/pacemaker, I've never had a problem before but during the last 6 mos. it has become increasingly harder to get to orgasm. I am a female age 62. Thank you for you answers. sioux.      

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • Paul September 02, 2009
    Paul
    September 01, 2009

    I'm wondering if you would like to ask this question on Health Central's heart site, or have you? It might worth a shot to see if you can get some help there too. Other than blood flow to that area, I can't think of anything helpful. Or, even if that is it, what can be done.

    Try asking over there, or even create a sharepost to tell your story and see what responses you get.

    READ MORE
    • seeking info
      September 03, 2009
      seeking info
      September 03, 2009
      Dear Paul, THANK YOU for your answer to my dilemma . I don't know why I hadn't thought of that. But I think you're right , it's probably something to do w/ blood flow. Again, thank you so much. Sioux. READ MORE
  • MoGuy47 September 01, 2009
    MoGuy47
    September 01, 2009

    Hi.  I urge you to talk to your heart doctor.  What bothers me is that you said the problem is increasing.  It could be that you are a bit nervous about the intensity of good sex after having heart problems.  In the back of your mind, without realizing it, you may be "holding back".  Or, perhaps your lover is holding back on giving you screaming, hip shaking orgasms because he views you a frail.  If he is, tell him you want intense sex and would rather die in orgasm than live to be 100 and be frustrated sexually.  Assuming that is not a problem, some medications make orgasm harder to reach.  Not impossible, just harder.  Ask your doctor or pharmist about side effects of medications, or combinatoin of medications.  Many lovers have pacemakers and no troubles with lovemaking, particularly at such a young age as yours.  Tell your lover about your orgasm problems.  Its not an embarassment; and its not necessarily anyone's "fault".  He may also be frustrated at not making you cum like he used to.  He needs to know and will probably want to know, so that he can do some things differently.  Tell him want turns you on, and ask him to do it longer.  Or try something new - a vibrator, or different touch.  My wife had trouble climaxing due to some medication.  I was not initially aware of the side effect, and thought I was doing something wrong, even though it used to work in the past.  She finally confided to me that she really wanted to cum and had a hard time getting there.  Once aware of the side effect, I realized that I had more opportunity for foreplay with hands (and mouthWink) before entering her.  Our lovemaking actually lengthened and when she started her orgasms, they just kept coming faster and faster, one after another.  It still frustrated her when she was particularly aroused, and wanted me to give her an orgasm now.  You may feel that frustration too.   I also found that more physical sex turned her on.  Unfortunately, it also turned me on so much that I finished too soon.  So we made a conscious decision to do it again in a little while, when I could pound her forcefully.  That brought her around, and the intensity also brought me around again too.  So you may get a two for one result!  I think if you open up, in more ways than one, to your lover, you will find a new level of intimacy with your lover.  Good luck. 

    READ MORE
    • seeking info
      September 02, 2009
      seeking info
      September 02, 2009

      Dear MOguy thank you for your input. Most of the things you mentioned we have tried to but we don't know what else we can do. I was thinkinone degree or another. My husband is aware of the problem,

      READ MORE
    • seeking info
      September 02, 2009
      seeking info
      September 02, 2009

      dear Moguy, sorry 'bout that last reply, my computer "glitched" in the middle of it. But yes my dear husband knows about the problem, and bless his heart has tried EVERYTHING to help mer "get there", so I'm thinking that maybe in a medical sense my body is just wearing out from this heart problem, I'm embaressed to ask my Dr. but I guess I'm going to have to ,  btw I'm MOgirl myself. Again thank you for your input, I appreciate it. Sioux. 

      READ MORE
    • MoGuy47
      September 09, 2009
      MoGuy47
      September 09, 2009

      Dear Mogirl.  Been thinking about your concerns the past week.  I thought congestive heart failure is essentially fluid around the heart that slows it down, to the point of stopping it if left untreated.  I could be wrong about this.  I can see it being a problem when the condition is active, but not as much when there is no fluid build up.  On the other hand, if your heart is damaged, and just doesn't work at enough capacity, I could see how that chronic condition could affect lovemaking.  But if that is the case, then I'd think you would feel overly tired, and probably not interested in sex to start with.  You sound quite eager, so I don't see the "tired" or worn out heart application here.

       

      I think its OK to ask your doctor, and you should not be embarassed!  Your doctor isn't going to tell anyone.  You have every right to orgasm if its possible.  Drug side effects or a chronic condition should be ruled out. 

       

      Please don't give up.  Wink

       

      MoGuy

      READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.